📦 FREE SHIPPING WHEN YOU SPEND OVER $99

Order Your E-Scripts
from the comfort of your home

Learn More

Sudafed Phenylephrine Sinus Allergy Pain Tablets 24 Pack

Special Price $15.50 Was $20.99
$15.5 or 4 interest-free payments of $3.88 with
  • Door-to-Door Shipping Available
  • Click & Collect Available
*Pricing as shown here is online only and may vary compared to in-store locations.
In stock
SKU
758037
$15.5 or 4 interest-free payments of $3.88 with
Scheduled pharmacy medications may require advice from a pharmacist. If consultation is required for this product, a pharmacist will contact you before shipping your order.

Sudafed Phenylephrine Sinus Allergy Pain Tablets 24 Pack

Provides relief from allergy symptomsincluding nasal congestion and sinus pressure.

Scheduled pharmacy medications may require advice from a pharmacist. If consultation is required for this product, a pharmacist will contact you before shipping your order.
Product Detail

Get relief from allergy symptomsincluding nasal congestion and sinus pressure.

Features

  • Lactose Free
  • Gluten Free
  • Alcohol Free
  • Saccharin Sodium Free

Active Ingredients

Phenylephrine Hydrochloride5mg per tablet
Paracetamol500mg per tablet
Chlorpheniramine Maleate2mg per tablet

How It Works

Phenylephrine Hydrochlorideis a decongestant that reduces the swelling (blocked nose) and secretions (runny nose) in the nasal passages and sinuses allowing the passages behind the nose and above the eyes to clear.
Paracetamolis an analgesic that relieves sinus and headache pain.
Chlorpheniramineis an antihistamine that relieves allergy and hay fever symptoms.

Safety

Keep out of reach of children.

Caution:If Symptoms persist, worsen, or if new symptoms appear, see your doctor. Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity.
Warning:Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Do not use
for children under 12 years
if you are hypersensitive to any of the ingredients
if you have taken paracetamol
if you are taking antidepressants
if you have taken antihistamines
if blister foil is broken

Ask your doctor before use if you
have any medical condition or are taking any other medicines or are a chronic alcohol abuser
have high blood pressure
have heart problems
are pregnant or breastfeeding

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Usage Advice

This product:

  • Relieves: Blocked and runny noses
  • Relieves: Sinus pain
  • Relieves: Allergy and hayfever symptoms

Who can use this product

Adults and children 12 years and over:
2 tablets every 4 - 6 hours when necessary.
Maximum 8 tablets in 24 hours.

When to stop

Adults:After a few days
Children:after 48 hours, except on a medical advice.

Write a review

Thank you for taking the time to review Sudafed Phenylephrine Sinus Allergy Pain Tablets 24 Pack

Sudafed Phenylephrine Sinus Allergy Pain Tablets 24 Pack
You're reviewing:Sudafed Phenylephrine Sinus Allergy Pain Tablets 24 Pack
Your rating